# SDR ABXA040306

- Difficulty date: August 16, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 68,074 hours, 64,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196182
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FORWARD POCKET EXTENDED FROM THE MAIN ATTACH HOLE TO THE FIRST REPAIR ATTACH HOLE.  RIGHT MAIN FRAME REPLACED IAW EA 53400324-001-2 AND WORK ACCOMPLISHED ON NR 0271.
